Information Journal Paper
APA:
CopyAM ACAD, J.. (2003). COMMON ROTATIONAL VARIATIONS IN CHILDREN. IRANIAN JOURNAL OF ORTHOPAEDIC SURGERY, 2(1 (5)), 54-61. SID. https://sid.ir/paper/85431/en
Vancouver:
CopyAM ACAD J.. COMMON ROTATIONAL VARIATIONS IN CHILDREN. IRANIAN JOURNAL OF ORTHOPAEDIC SURGERY[Internet]. 2003;2(1 (5)):54-61. Available from: https://sid.ir/paper/85431/en
IEEE:
CopyJ. AM ACAD, “COMMON ROTATIONAL VARIATIONS IN CHILDREN,” IRANIAN JOURNAL OF ORTHOPAEDIC SURGERY, vol. 2, no. 1 (5), pp. 54–61, 2003, [Online]. Available: https://sid.ir/paper/85431/en